# SDR A6WA201240438

- Difficulty date: March 9, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3877949
- Condition: Corroded
- Location: Bs 564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 9 & FS 564 HAD LEVEL 2 CORROSION.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R WITH SERVICEABLE CARGO TRACK IAW AMM 53-01-11 & SRM 51-41-00.
